# SDR DALA2025032102128

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 92,221 hours, 17,561 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW SPLICE CHANNEL AT STA 955-STA 977 RBL 85.9 INTERFERS WITH EXISTING REPAIR DOUBLER. THE SPLICE CHANNEL AT STA 955-STA 977 RBL 85.9 INTERFERENCE WITH EXISTING REPAIR DOUBLER WAS REPAIRED PER PRI 624520-14 REV 2. COMPARED AND COMPLIED WITH ER/A 624520-14 REV ORIGINAL. NO DEVIATION. REFER TO ER/A 624520-14 REV ORIGINAL SECTION II LOG PAGE: 0866987 FOR MONITOR. ASSOCIATED ER/A 14-624520 ADDED FOR AC 1804. (LP #0867390)
